# SDR FXGA20171208001

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- Aircraft time: 41,170 hours
- Engine: Pwa R2800*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 39138418
- Part serial: H005167
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E

## Discrepancy

COMING OUT OF REVERSE #1 ENGINE STARTED ON FIRE, UNABLE TO RESTART BLEW RIGHT SIDE CO2 BANK
